MathSciNet Relay Station
MathSciNet bibliographic data
MR2413063 (2010b:22017) 22E46 (14L30 22E60)
Binegar, Birne On a class of multiplicity-free nilpotent $K\sb {\Bbb C}$-orbits. J. Math. Kyoto Univ. 47 (2007), no. 4, 735–766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement